# SDR ASAA2018111126820

- Difficulty date: November 11, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 37,512 hours, 11,223 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FO PFD AND ND HAS SEVERAL WARNING FLAGS, NO VSPD LNP ALT AND MAP. MCDU SHOWS MESSAGE, SINGLE FMC OPERATION. GROUNDED - YES. ACCOMPLISHED RESYNC, PLACED FMC SELECTOR SWITCH TO BOTH ON LEFT AND OPERATION RESTORED. VERIFIED OPERATION OF FMC PER FIM 34-61 TASK 836 WITH NO FAULTS NOTED, GROUND VERIFICATION COMPLETED.
